default-icon
Stomach Bloating
My wife has chronic gas problem. Her stomach bloats frequently. No benefits from any treatment. She is taking Liv.52 (100) for last 20-25 days. As per Liv.52 (100), she is taking two tabs twice a day initially. For last 3-4 days, her belly is bloated. She thinks, its because of Liv.52 (100). Apart from this she has an urge of bed-tea for long time and before having lunch she takes tea at least twice a day. Please advice
303 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi Reason for which liv 52 Was started is important..... If distension is due to gastritis it should come Down with antacids.... If not please don't hesitate to get usg abdomen done to rule out other causes.... Consult general surgeon for examination and treatment...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.